DOI 10.3389/fphar.2026.1723393
Case report: A case of ITP-like thrombocytopenia induced by denosumab.
Аннотация
Denosumab has been widely utilized in the management of osteoporosis; however, thrombocytopenia as an adverse reaction associated with denosumab has been infrequently reported, and its underlying mechanism is not yet fully understood. We present a retrospective analysis of a rare case of suspected immune-mediated thrombocytopenia resembling immune thrombocytopenia (ITP) in a patient with primary osteoporosis following denosumab treatment, along with a comprehensive review of the relevant literature to investigate the potential mechanisms of denosumab-induced ITP-like thrombocytopenia. This case underscores the need for routine platelet monitoring during clinical use of denosumab and serves as a pharmacovigilance signal, providing a basis for future drug safety assessments.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.